# SDR ASAA11510544

- Difficulty date: October 16, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,791 hours, 4,817 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Stator
- Part number: 2123M63P02
- Part serial: GJA44247
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 15,837 hours, 4,833 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000 ENGINE NR 2 LOGGED SHORT TIME FAULT CODE 73 21272 (THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.)  PERFORMED FIM TASK 73 27 00 810 804 F00 ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  AT STEP F3 FOUND CH B PIN 2 TO PIN 4 OUT OF RANGE.  REPLACED NR 2 ENGINE EEC ALTERNATOR STATOR AND ALTERNATOR ROTOR ASSY'S REF M/M 73 21 08 OPS CHECK NORMAL.  PERFORMED FCC BITE CHECK.  NO FAULTS LOGGED AFTER ENGINE RUN.
